# SDR SWIA201642450

- Difficulty date: July 21, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 34,096 hours, 20,439 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 642BZ HAS CORROSION AROUND FASTENER HOLES.  REMOVED AND REPLACED THE PANEL IAW SRM.
